MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO FC2010 REV C

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO FC2010 REV C
Model Number 453564634201
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the ekg goes flat when using a defibrillator.According to the customer, they replaced the ecg trunk cable and leads without resolve.Customer is requesting onsite support to further evaluate the device.There.
 
Event or Problem Description
The customer reported that the ekg goes flat when using a defibrillator.According to the customer, they replaced the ecg trunk cable and leads without resolve.Customer is requesting onsite support to further evaluate the device.The device was in clinical use at the time the reported issue was discovered.The patient reportedly had to be defibrillated.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to service notes, the fse could not reproduce the customer's reported problem.The device was reimaged for customer assurance and tested.The device passed all functional testing and was returned to service.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO FC2010 REV C
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14476156
Report Number1051786-2022-00029
Device Sequence Number4735839
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564634201
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown